# SDR RU3A20191105061

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N85
- Make and model: Cndair CL6002B16
- Aircraft serial: 5138
- Aircraft time: 12,469 hours, 5,106 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

PILOTS PFD MOMENTARILY BLANKED OUT,  ADI RETURNED WITH AIRSPEED & ALTITUDE FLAGGED AND  MACH TRIM DISENGAGED. AFTER TRANSFERRING AUTOPILOT TO COPILOT SID AND RUNNING CHECKLIST FOR MACH TRIM FAILURE. MACH TRIM RE-ENGAGED.  MAINTENANCE PERFORMED TESTS FOR GENERATOR SYSTEM AND AUTOPILOT WITH NO DEFECTS FOUND.  WILL CONTINUE TO MONITOR.
